# SDR UALA2010051701664

- Difficulty date: May 17, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 57,851 hours, 10,574 cycles
- Engine: Pwa PW4077
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Scratched
- Location: Nr 14 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT NR 14 HAS A LONG SCRATCH.  ON ARRIVAL FOUND SLAT NR 14 L/E WITH A 46 INCH LONG SCRATCH.  SCRATCH IS 46 INCH LONG.  DEEPEST SECTION IS 5.5 INCH LONG AND 0.016 DEEP.  BLENDED OUT IAW SRM 57-43-01. HFEC INSP ACP.  NO CRACKS NOTED. SPEED TAPE APPLIED.  NR 14 L/E SLAT IS OUT OF RIG.   ACCMP'D INSP RIG & OPS CHECKED GOOD. OK FOR SERVICE.
